# SDR AWXA200301345

- Difficulty date: November 3, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 67,009 hours, 26,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT -  FLIGHT CREW REPORTED THE EMERGENCY FLASHLIGHT AT L-2 DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERIES IN THE L-2 DOOR EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
